MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/089198879701000207

Медицинская библиотека · Journal of geriatric psychiatry and neurology · 1997

Venlafaxine-induced reset osmostat syndrome: case of a 79-year-old depressed woman.

Ranieri P, Franzoni S, Rozzini R, Trabucchi M

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

The presence of hyponatremia, especially in a frail and very old patient, is associated with a greater morbidity and mortality rate. We report the case of a depressed 79-year-old woman who was treated with venlafaxine, in whom a drug-induced hyponatremia occurred in the absence of other possible causes. The case is discussed in the context of the multipotential factors that induce hyponatremia, with particular attention to the geriatric patient.

Для цитирования: Ranieri P, Franzoni S, Rozzini R, Trabucchi M. Venlafaxine-induced reset osmostat syndrome: case of a 79-year-old depressed woman.. Journal of geriatric psychiatry and neurology. 1997. DOI: 10.1177/089198879701000207.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.